Improved Estimators using Exponential Function for the Population Mean in Simple and Stratified Random Samplings

Creative Commons License


PAKISTAN JOURNAL OF STATISTICS AND OPERATION RESEARCH, vol.17, no.2, pp.333-342, 2021 (ESCI) identifier identifier


In this article, we investigated estimators with the exponential function for the estimation of the population mean in the simple and stratified random samplings. Family of estimators based on the exponential function is proposed for both sampling methods. The proposed estimators are compared with estimators in literature. Moreover, we provide an application on different data sets to demonstrate the efficiency of the proposed estimators. As a result, the proposed estimators are more efficient than other estimators in literature under the obtained conditions in theory.